Depas Restlessness Side Effect Reports
The following Depas Restlessness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Restlessness, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Genital Neoplasm Malignant Female, Hallucination, Somnolence, Restlessness, Adjustment Disorder, Off Label Use|
This Restlessness side effect was reported by a physician from JAPAN. A 66-year-old female patient (weight:NA) experienced the following symptoms/conditions: adjustment disorder. The patient was prescribed Depas (dosage: Unk), which was started on NS. Concurrently used drugs:
|Haemorrhage, Fall, Arterial Injury, Cerebral Infarction, Restlessness|
This Restlessness Depas (etizolam side effect was reported by a health professional from GERMANY on Oct 05, 2011. A male , 85 years of age, was treated with Depas (etizolam. The patient presented the following health conditions:
|Altered State Of Consciousness, Disorientation, Restlessness, Hallucination, Auditory, Hallucination, Visual, Liver Disorder, Abnormal Behaviour|
This is a Depas side effect report of a 61-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: insomnia,infection,meningitis,aspergillosis,cavernous sinus thrombosis, who was treated with Depas (dosage:0.5 Mg, 1x/day, start time: Jan 19, 2011), combined with:
Depas Restlessness Causes and Reviews
Antidepressants are medicines that treat depression. Your doctor can prescribe them for you. They work to balance some of the natural chemicals in our brains. It may take several weeks for them to help. There are several types of antidepressants. You and your doctor may have to try a few before finding what works best for you.
Antidepressants may cause mild side effects that usually do not last long. These may include headache, nausea, sleep problems, Restlessness, and sexual problems. Tell your doctor if you have any side effects. You should also let your doctor know if you take any other medicines, vitamins, or herbal supplements.
It is important to keep taking your medicines, even if you feel better. Do not stop taking your medicines without talking to your doctor. You often need to stop antidepressants gradually.
NIH: National Institute of Mental Health
Depas Restlessness Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)